JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOMOLOGY OF BASED GAUGE GROUPS ASSOCIATED WITH SPINOR GROUP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOMOLOGY OF BASED GAUGE GROUPS ASSOCIATED WITH SPINOR GROUP
Choi, Young-Gi;
  PDF(new window)
 Abstract
We study the homology of based gauge groups associated with the principal Spin(n) bundles over the four-sphere using the Eilenberg-Moore spectral sequence and the Serre spectral sequence with the Dyer-Lash of operations.
 Keywords
iterated loop space;gauge group;spinor group;Dyer-Lash of operation;Serre spectral sequence;
 Language
English
 Cited by
 References
1.
J. F. Adams, Lectures on exceptional Lie groups, Chicago Lectures in Mathe- matics, University of Chicago Press, 1996

2.
M. F. Atiyah and J. D. S. Jones, Topological aspects of Yang-Mills theory, Comm. Math. Phys. 61 (1978), no. 2, 97-118 crossref(new window)

3.
C. P. Boyer, B. M. Mann and D. Waggoner, On the homology of SU(n) instan- tons, Trans. Amer. Math. Soc. 323 (1991), no. 2, 529-561 crossref(new window)

4.
W. Browder, On differential Hopf algebra, Trans. Amer. Math. Soc. 107 (1963), 153-176 crossref(new window)

5.
H. Cartan, Demonstration homologique des theoremes de periodicite de Bott II Seminaire Cartan et Moore 1959/1960, Expose 17 Ecole Norm. Sup. Paris

6.
Y. Choi, Homology of the double and triple loop space of SO(n), Math. Z. 222 (1996), no. 1, 59-80 crossref(new window)

7.
Y. Choi, The mod 2 homology of Sp(n) instantons and the classifying space of the gauge group, Bull. Austral. Math. Soc. 55 (1997), no. 3, 503-512 crossref(new window)

8.
Y. Choi, On the Bockstein lemma, Topology Appl. 106 (2000), no. 2, 217-224 crossref(new window)

9.
F. R. Cohen, T. Lada, and J. P. May, The homology of iterated loop spaces, Lecture Notes in Mathematics Vol. 533, Springer, 1976

10.
B. Harris, On the homotopy group of the classical groups, Ann. of Math.(2) 74 (1961), 407-413 crossref(new window)

11.
T. Hunter, On $H_{\ast}(\Omega^{n+2}S^{n+1};F_{2})$, Trans. Amer. Math. Soc. 314 (1989), no. 1, 405-420 crossref(new window)

12.
R. Kane, On loop spaces without p torsion, Pacific J. Math. 60 (1975), no. 1, 189-201

13.
J. P. Lin, On the collapses of certain Eilenberg-Moore spectral sequence, Topol- ogy Appl. 132 (2003), no. 1, 29-35 crossref(new window)

14.
M. Mimura and H. Toda, Topology of Lie groups, I, II, Translations of Mathe- matical Monographs vol. 91, Amer. Math. Soc., 1991